# SDR AWXA0000175

- Difficulty date: March 27, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 38,872 hours, 22,975 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65C35767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, 2 STRINGERS 15 LEFT AND RIGHT CRACKED AT FS 500D, FWD OF WING LIGHT ASSY.  STOP DRILLED CRACKS IAW B737 SRM 53-00-03 FIG 202, FABRICATED U-CHANNEL DOUBLERS IAW 737 SRM 51-40-02, INSTALLED STIFFENERS IAW 737SRM 51-40-02, MATERIAL USED (7075T6 .040 QQA250/13 R678930).
